ariana_08_08 (ariana_08_08) wrote in vaginapagina,
ariana_08_08
ariana_08_08
vaginapagina

Can Mycrogynon make you hormonal?

Hey

I have been on The Pill for many years now. I am now on Mycrogynon. I suffered from bad periond, I was puking and almost passing out from the pain, and mum did not really give me a choice in starting the pill (she wanted me to at least try, and then quit if I wanted to, which I did not, I am not going to go back to that pain without a good reason).
I have for... a while, maybe a year, been really hormonal in the sense that I cry, alot! I can think about something sad and start to almost cry if I don't think about sonething else. I have gone from crying at sad movies to cry at almost anything in the movie like "proud moments".

I am happy being on the Pill and don't feel like changing it, but I do wonder if mycrogynon might be the reason behind my crying?
I guess I am kind of an empatic person that easily pick up on others emotions, but me starting to almost cry because someone on my sisters handball team got hurt... Is kind of embarasing, but manageble if I just distract myself with other thoughts.

So I am happy and are not really looking to change anything, but I do wonder.
Does anyone know if mycrogynon can make you a bit moody/hormonal?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments